MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER COMPRESSION SCREW 4.0X44 MM; SCREW, FIXATION, BONE

OSSIO LTD. OSSIOFIBER COMPRESSION SCREW 4.0X44 MM; SCREW, FIXATION, BONE
Model Number OF1024044S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Surgeon reported a broken device in 1st ipj fusion, 3 weeks post-op, causing a dorsal wound.Removal surgery performed the next day.Immediate post-op imaging showed good alignment and stability.It was reported that the patient had pre-existing medical conditions and was weight-bearing on day 1 post-op, contrary to the surgeons' recommendations.The actual device could not be examined as it was not provided to the company.An investigation was performed including internal analysis of records, and surgeons' feedback.There is no indication of a design, manufacturing or process issue affecting implant safety or effectiveness.The investigation concluded that this event was the outcome of patient non-compliance with post-operative care recommendations resulting in implant breakage.The instructions for use include precautions that the patient is warned that the device might break or be damaged as a result of early weight bearing.It also emphasizes correct patient selection and contraindicates use in patients where post-op compliance cannot be guaranteed.Although the company does not believe that the device directly caused the injury, this event is being reported out of an abundance of caution.Company continues to monitor these events as part of post market activities.Additional report from the initial importer relating to this event: #3014323288-2021-00004.
 
Event or Problem Description
Broken ossiofiber compression screw 4.0x44 mm in first ipj fusion, 3 weeks post-op, causing a dorsal wound.Removal surgery performed.

Brand Name
OSSIOFIBER COMPRESSION SCREW 4.0X44 MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key13105907
Report Number3014554088-2021-00004
Device Sequence Number4589573
Product Code HWC
UDI-Device Identifier07290017630229
UDI-Public(01)07290017630229(17)221115(11)201116(10)OF00331
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2022
Device Model NumberOF1024044S
Device Catalogue NumberOF1024044S
Device Lot NumberOF00331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight113 KG